# SDR UALA2011060302726

- Difficulty date: June 3, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 86,315 hours, 13,827 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Scratched
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDSHIELD'S VISIBILITY IS AFFECTED BY DEFECTS, REPLACE FIRST AVAILABLE.  CREW COMMENTS:  SCRATCHES AFFECT VISIBILITY SCRATCHES FROM WINDSHIELD WIPER.  REPLACED CAPTAINS 1L WINDOW REF MM AND INSPECTION, ALL OPS CHECK SATISFACTORY.
